# SDR SWAA2022021664010

- Difficulty date: January 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727B - BS767 RBL21. / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 727D+10 RBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ID ATS 2677;[02] VERIFIED EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ALL LOCATION; FOUND DEEPEST LOCATION TO BE AT BS 727D+10 RBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ID ATS 2677;[03] LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT BS 727+4 TO BS 787; RBL 21; WL 160 PER DWG 146A7500 AND SRM 51-40-05-0G-0;[04] VERIFIED CORRECTIVE ACTION 3.   PART TO BE INSTALLED ON TTG8Q004G52E
